# SDR UHLA2015020900075

- Difficulty date: February 9, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 25,594 hours, 16,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 10-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD FUSELAGE SKIN DENTED BETWEEN FRAMES 10 - 11 AND STRINGERS 15-16L.  THE FUSELAGE SKIN, WAS REPAIRED IAW ETD2014-170-094427, REV C.
